Central limit theorems for logarithmic averages

István Berkes, X. Chen, Lajos Horvath

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)79-96
JournalStudia Scientiarum Mathematicarum Hungarica
Volume38
Publication statusPublished - 2001

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Central limit theorems for logarithmic averages. / Berkes, István; Chen, X.; Horvath, Lajos.

In: Studia Scientiarum Mathematicarum Hungarica, Vol. 38, 2001, p. 79-96.

Research output: Contribution to journalArticleResearchpeer-review

@article{0abcf937195d42fca265e466cd7377f2,
title = "Central limit theorems for logarithmic averages",
author = "Istv{\'a}n Berkes and X. Chen and Lajos Horvath",
year = "2001",
language = "English",
volume = "38",
pages = "79--96",
journal = "Studia Scientiarum Mathematicarum Hungarica",
issn = "0081-6906",
publisher = "Akademiai Kiado",

}

TY - JOUR

T1 - Central limit theorems for logarithmic averages

AU - Berkes, István

AU - Chen, X.

AU - Horvath, Lajos

PY - 2001

Y1 - 2001

M3 - Article

VL - 38

SP - 79

EP - 96

JO - Studia Scientiarum Mathematicarum Hungarica

JF - Studia Scientiarum Mathematicarum Hungarica

SN - 0081-6906

ER -